# SDR SWAA2015092844310

- Difficulty date: September 27, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N358SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26595
- Aircraft time: 74,396 hours, 62,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 65C27093
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT RT EMER EXIT LIGHT COVER BROKEN.  R & R LIGHT ASSEMBLY IAW MM.
